# SDR SWIA202265899

- Difficulty date: April 26, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Departed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL Z ANGLE 1 MISSING FASTENER HEAD AND APPEARS DISBONDED.     (C-CHECK RO 6/6/2022)    COMPLIED WITH ALL STEPS 1 THRU 25 OF MHIRJ REO 670-54-21-1536 REV -- DATED 2022-05-11 REPAIR FOR CRACK DAMAGE TO THE RH UPPER TRANSCOEL INNER SKIN. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
